Some computations of stable twisted homology for mapping class groups

Soulié, A. (2020) Some computations of stable twisted homology for mapping class groups. Communications in Algebra, 48(6), pp. 2467-2491. (doi: 10.1080/00927872.2020.1716981)

218389.pdf - Accepted Version



In this paper, we deal with stable homology computations with twisted coefficients for mapping class groups of surfaces and of 3-manifolds, automorphism groups of free groups with boundaries and automorphism groups of certain right-angled Artin groups. On the one hand, the computations are led using semidirect product structures arising naturally from these groups. On the other hand, we compute the stable homology with twisted coefficients by FI-modules. This notably uses a decomposition result of the stable homology with twisted coefficients for pre-braided monoidal categories proved in this paper.

Item Type:Articles
Additional Information:This work was partially supported by the ANR Project ChroK, ANR-16-CE40-0003 and by the JSPS Postdoctoral Fellowship Short Term PE17042.
Glasgow Author(s) Enlighten ID:Soulie, Dr Arthur
Authors: Soulié, A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Communications in Algebra
Publisher:Taylor & Francis
ISSN (Online):1532-4125
Published Online:26 January 2020
Copyright Holders:Copyright © 2020 Taylor and Francis Group, LLC
First Published:First published in Communications in Algebra 48(6): 2467-2491
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record